Can You Drink Milk After Taking Medicine?

Illustration of Can You Drink Milk After Taking Medicine?
Illustration: Can You Drink Milk After Taking Medicine? girlstalkinsmack.com

I am taking medication regularly for a week for respiratory problems. The names of these drugs include cravit 750 mg, medixon (inflammation), rhinos (colds), and vectrine 300 mg (cough). Can I take milk after taking the medicine? thank you

1 Answer:

Hello, Sinta

Thank you for asking HealthReplies.com

Actually drinking milk after taking medicine is not dangerous, but it is not recommended for all types of drugs. Because, milk protein can interact with certain drug substances so that it inhibits the drug from working as it should. There are also drugs that can actually change the way the body works to absorb food nutrients when interacting with milk. That's not all. Drinking milk after taking certain medications can also cause side effects to get worse, or even bring new unusual symptoms.

Even so, there are types of medicines that are considered safe when consumed with milk or other food. This is because milk and food can reduce the side effects of the drug itself, such as nausea, stomach irritation, and other digestive disorders. In certain types of drugs, drinking milk can also help the absorption of drugs into the bloodstream. there are several drugs that are safe to drink with milk: corticosteroids such as prednisone, non-steroidal anti-inflammatory drugs such as ibuprofen and disease drugs for HIV

You should take medicine together with water, because water does not bind to other substances that can interfere with the absorption of the drug itself. If you want to drink milk after taking medicine, give a break at least 3-4 hours from the last time taking the medicine. That way, the process of absorption of drugs in the body is not hampered and you will get optimal benefits from the drug's effectiveness.

Basically, each drug has different usage rules, drug interaction effects, and side effects. Make sure you read the information on the packaging if you are using over-the-counter medicines. If the drug is obtained from a doctor's prescription, ask your doctor and pharmacist whether the drug can be consumed with milk. Do not hesitate to consult a doctor if you experience side effects, such as abdominal pain, vomiting, diarrhea, and drug allergies.

Thus the info we can provide

hopefully can help you

thank you

: by

Related Question

Bdan Sweaty But Feels Cold

Bdan Sweaty But Feels Cold

(1 year ago)

My body is sweating, but my back feels cold. That’s why I guess it happened? When I was eating, my back waist hurt....

(9 months ago)

...

Can 4-year-old Children Be Given Herbal Medicines To Treat Constipation?

Can 4-year-old Children Be Given Herbal Medicines To Treat Constipation?

(1 year ago)

good afternoon doctor. Do you want to ask if a 4-year-old child is given herbal medicine (Dtozym)? To overcome constipation. Thank you...

Leave a Reply

Your email address will not be published. Required fields are marked *